# SDR UIEA2021032100655

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: 107STC019
- Part serial: 052DD05P
- Condition: Not Reported
- Location: Evas System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT (PILOT) SIDE EVAS  DUE FOR O/H     P/N  107 STC 019         S/N  052 DD 05P.( REMOVED & REPLACED CAPT'S EVAS MODULE PER AMM 25-60-99.  P/N OFF 107STC-019 S/N 052DD05P S/N ON 131EE03P0.  5Y2853700 )
